# SDR SWAA2025110319910

- Difficulty date: September 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277, STR 10R.   REPLACED THE  TIE CLIP AND FASTENERS AT BS 277, S10R IAW SRM 51-40-02-0G-0 AND DWG 141A1110 SHEET 18 REV-.
